# SDR UALA2011072703865

- Difficulty date: July 26, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 34,227 hours, 14,807 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080409
- Part serial: 1014
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYS INOP, FLIGHT DIVERTED. WEATHER RADAR TRANCEIVER REPLACED, GROUND CHECKED NORMAL.
